zbMATH — the first resource for mathematics

Derivatives and closed sets. (English) Zbl 0543.26003
The author proves that a real function defined on a closed set S and differentiable relative to S can be extended to a function differentiable on the whole real line. This is a generalization of a result of G. Petruska and M. Laczkovich [Acta. Math. Acad. Sci. Hung. 25, 189- 212 (1974; Zbl 0279.26003)].
Reviewer: P.Kostyrko

26A24 Differentiation (real functions of one variable): general theory, generalized derivatives, mean value theorems
Full Text: DOI
[1] G.Petruska and M. Laczkovich, Baire 1 functions, approximately continuous functions and derivatives,Acta Math. Acad. Sci. Hungar.,25 (1974), 189–212. · Zbl 0279.26003 · doi:10.1007/BF01901760
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.